Affordable Access

Publisher Website

Bailey flows and Bose-Fermi identities for the conformal coset models (A1(1))N× (A1(1))N′/(A1(1))N+ N′

Authors
Journal
Nuclear Physics B
0550-3213
Publisher
Elsevier
Publication Date
Volume
499
Issue
3
Identifiers
DOI: 10.1016/s0550-3213(97)82955-0
Keywords
  • Physical Mathematics

Abstract

Abstract We use the recently established higher-level Bailey lemma and Bose-Fermi polynomial identities for the minimal models M( p, p′) to demonstrate the existence of a Bailey flow from M( p, p′ ) to the coset models ( A 1 (1)) N × ( A 1 (1)) N′ /( A 1 (1)) N+ N′ where N is a positive integer and N′ is fractional, and to obtain Bose-Fetmi identities for these models. The fermionic side of these identities is expressed in terms of the fractional-level Cartan matrix introduced in the study of M( p, p′). Possible relations between Bailey and renormalization group flow are discussed.

There are no comments yet on this publication. Be the first to share your thoughts.